# SDR UIEA2017011900078

- Difficulty date: January 19, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,480 hours, 9,201 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Indication
- Location: Temp Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR MID CABIN TEMP, MID CABIN CONTROLLER INOPERATIVE.  RESET CABIN TEMP CONTROLLER IAW AMM 21-61-00. OPS CHECKED GOOD.
